# SDR C2XA09SH068

- Difficulty date: March 1, 2009
- Submitted: March 8, 2009
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145
- Aircraft serial: 511
- Aircraft time: 17,907 hours, 13,558 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 54200001
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK NR 2 ENG INLET ATTACHMENT FLANGE HAS MULTIPLE SCREW HOLES WITH CORROSION.  MAINTENANCE REPAIRED NR 2 ENG INLET ATTACHMENT FLANGE SCREW HOLES IAW EC5420-01158.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
